Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 10, Pages 649-661
http://dx.doi.org/10.1155/S0161171200004932

Shallow water waves in a rotating rectangular basin

Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt

Received 28 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Atef Helal, “Shallow water waves in a rotating rectangular basin,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 10, pp. 649-661, 2000. doi:10.1155/S0161171200004932